# SDR WTAA960163

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 80055711
- Condition: Loose Connect
- Location: Aural Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - AURAL TRIM WARNING SOUNDED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE RERACKED AURAL WARNING COMPUTER.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
